New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cagoz
New Member


Date Joined Aug 2006
Total Posts : 13
   Posted 9/4/2006 11:54 AM (GMT -7)   
I recently began taking my morning readings after I applied my daily dose of Androgel.
 
I went from an average of 105 to 90.
 
During the same period, I also increased my exercise to 45 minutes per day.
 
Do you think the drop in readings is from the androgel or the exercise or from a combination of the two.
 
thank you for any comments
 
cagoz

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 9/4/2006 6:17 PM (GMT -7)   
I don't know what it's from but whatever you're doing, KEEP DOING IT! Those are excellent numbers! I understand that exercise increases the body's ability to move sugar to the cells and lowers insulin resistance so that may be part of the picture. If you visit the Androgel website you will find that they list lowered blood glucose levels as a side effect of this med. You will want to inform your doctor of your new numbers. He/she may want to change your diabetic meds or adjust dosages. Anyway, keep exercising. It's one of the best things for us.
~ Jeannie

"People are like stained glass windows: They sparkle and shine when the sun's out, but when the darkness sets in, their true beauty is revealed only if there is light within."

- Elizabeth Kubler-Ross


cagoz
New Member


Date Joined Aug 2006
Total Posts : 13
   Posted 9/4/2006 9:40 PM (GMT -7)   
Jeannie,
 
Thank you for the reply.
 
 
cagoz
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 11, 2017 12:06 PM (GMT -7)
There are a total of 2,904,038 posts in 318,714 threads.
View Active Threads


Who's Online
This forum has 158117 registered members. Please welcome our newest member, MD23.
404 Guest(s), 9 Registered Member(s) are currently online.  Details
Husband Johnny, Wings of Eagles, Spring, Kaitlan, Missouri, artvark, Adventureuc, three 5's and a jack, Village Crazy Lady